# SDR DALA2023122110478

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 73,676 hours, 9,770 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 DOOR L AFT CABIN ECAM MESSAGE PASSING FL 320.CABIN PRESSURE NORMAL AND STABLE. CORRECTIVE ACTION: PSCU SYST TEST C/O.TEST PASSED. ALSO VERIFIED NO OBSTRUCTION ON DOOR FRAME PROX SWITCH 25MJ. AS PRECAUTION, REMOVED AND REINSTALLED PSCU 5MJ FOR PIN'S INSPECTION. NO DEFECTS FOUND. (9634360)
